Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 131, NWS St. Louis, MO

April 22, 2011Franklin County, Gasconade County, Osage County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Apr 22, 2011, 6:36 PM CDT for Franklin County, Gasconade County, Osage County, Missouri. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 22, 2011, 6:36 PM CDT (23:36 UTC)
Expired
Apr 22, 2011, 7:15 PM CDT
In force
39 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
2.75 in
Wind
50.0 mph

Counties Franklin County, MO, Gasconade County, MO, Osage County, MO

The radar

The St Louis radar (KLSX), 65 km from the middle of the area, began a volume at 23:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 22, 3:34 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.6 hours before the alert went out and 276 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 148 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 516 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
148 J/kg
Mixed-layer CIN
-391 J/kg
Mixed-layer LCL
454 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
516 m²/s²
0-3 km storm-relative helicity
554 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

107 
WUUS53 KLSX 222336
SVRLSX
MOC071-073-151-230015-
/O.NEW.KLSX.SV.W.0131.110422T2336Z-110423T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
636 PM CDT FRI APR 22 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL FRANKLIN COUNTY IN EAST CENTRAL MISSOURI...
  GASCONADE COUNTY IN EAST CENTRAL MISSOURI...
  SOUTHEASTERN OSAGE COUNTY IN CENTRAL MISSOURI...

* UNTIL 715 PM CDT

* AT 633 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP
  TO BASEBALL SIZE.  THIS STORM WAS LOCATED 6 MILES EAST OF RICH
  FOUNTAIN...OR 9 MILES SOUTHEAST OF LINN...AND MOVING EAST AT 50
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  OWENSVILLE...BLAND...MOUNT STERLING...DRAKE...ROSEBUD...GERALD...
  BEAUFORT...CANAAN...BAY...SWISS...LESLIE...NOSER MILL AND LYON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 3860 9110 3831 9104 3829 9180 3856 9182
TIME...MOT...LOC 2336Z 261DEG 45KT 3838 9172
WIND...HAIL <50MPH 2.75IN

$$

GLASS
1 follow-up statement
692 
WWUS53 KLSX 222353
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
653 PM CDT FRI APR 22 2011

MOC151-230003-
/O.CAN.KLSX.SV.W.0131.000000T0000Z-110423T0015Z/
OSAGE MO-
653 PM CDT FRI APR 22 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OSAGE COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3857 9165 3860 9110 3831 9104 3829 9165
TIME...MOT...LOC 2353Z 261DEG 45KT 3840 9150

$$

MOC071-073-230015-
/O.CON.KLSX.SV.W.0131.000000T0000Z-110423T0015Z/
FRANKLIN MO-GASCONADE MO-
653 PM CDT FRI APR 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GASCONADE AND
CENTRAL FRANKLIN COUNTIES UNTIL 715 PM CDT...

AT 650 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP TO
TENNIS BALL SIZE.  THIS STORM WAS LOCATED NEAR OWENSVILLE...MOVING 
EAST AT 50 MPH. THIS STORM HAS A HISTORY OF VERY LARGE HAIL.

LOCATIONS IMPACTED INCLUDE...
  DRAKE...ROSEBUD...GERALD...BEAUFORT...BAY...SWISS...LESLIE...NOSER
  MILL AND LYON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 3857 9165 3860 9110 3831 9104 3829 9165
TIME...MOT...LOC 2353Z 261DEG 45KT 3840 9150
WIND...HAIL <50MPH 2.50IN

$$

GLASS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 3:22 PM CDT, 3 hours 14 minutes earlier.

Area forecast discussion, Apr 22, 3:22 PM CDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
322 PM CDT FRI APR 22 2011

.DISCUSSION...
/321 PM CDT FRI APR 22 2011/

GEARING UP FOR ANOTHER ROUND OF SEVERE WEATHER FOR LATE THIS
AFTERNOON AND TONIGHT.  SEVERE CONVECTIVE WATCHES COULD COME AT ANY
TIME...SO WILL KEEP THIS BRIEF.  COLD FRONT IS EVIDENT ON RADAR
MOVING INTO CENTRAL AND SOUTHWEST MISSOURI.  21Z SOUNDING FROM KSGF
IS COMING IN NOW...AND THE CAPE UP THRU 400MB LOOKS IMPRESSIVE.
PLENTY OF LOW LEVEL SHEAR IS ALSO EVIDENT IN THE SOUNDING WITH AT
LEAST 40KTS OF SHEAR FROM 0-6KM.  THINK INITIAL DEVELOPMENT MAY BE
SUPERCELLULAR WITH SPLITS AND MERGERS SINCE THE SHEAR IS QUITE
LINEAR...BUT THE DISCRETE STORMS SHOULD FORM INTO MULTICELLS/LINES.
WITH THE LOW LEVEL SHEAR THINK TORNADOES ARE A VERY REAL THREAT.
WITH THAT EYE-POPPING CAPE ON THE KSGF SOUNDING...LARGE HAIL AND
DAMAGING WINDS ARE NEARLY CERTAIN.  GREATEST THREAT WILL LIKELY BE
ALONG AND SOUTH OF I-70.  ONCE THE STORMS CONGEAL INTO A
LINE...THINK THEY'LL RACE EASTWARD AND SHOULD BE OUT OF THE CWFA BY
MIDNIGHT.

COLD FRONT IS STILL EXPECTED TO STALL ACROSS SOUTHERN
MISSOURI/NORTHERN ARKANSAS TONIGHT...THOUGH WHERE THE EFFECTIVE
BOUNDARY COMES TO A HALT IS ANYONE'S GUESS IF WE GET A SEVERE SQUALL
LINE WITH VERY STRONG WINDS.  THINK SATURDAY MORNING WILL LIKELY BE
MOSTLY DRY ACROSS ALL BUT SOUTHERN AREAS...BUT REDEVELOPMENT IN THE
AFTERNOON SEEMS LIKELY ALONG AND SOUTH OF THE I-70 CORRIDOR AS THE
LOW LEVEL JET PUSHES MOISTURE UP INTO THE BAROCLINIC ZONE.
REMAINDER OF THE FORECAST STILL LOOKS PRETTY WET...WITH PERHAPS THE
WETTEST PERIODS BEING SUNDAY NIGHT THROUGH MONDAY NIGHT AS THE FIRST
LOBE OF A STRONG SHORTWAVE RIPPLES ACROSS THE AREA AND THE ATTENDANT
SURFACE SYSTEM MOVES UP THROUGH THE MID-MISSISSIPPI VALLEY.  THE
SECOND AND STRONGER LOBE OF THE WAVE IS FORECAST TO MOVE THROUGH
LATE TUESDAY NIGHT AND WEDNESDAY CONTINUING THE THREAT FOR HEAVY
RAIN OUT INTO MID-WEEK.

CARNEY

&&

.AVIATION...
/1255 PM CDT FRI APR 22 2011/

MORNING MCS HAS TEMPORARILY PUSHED WARM FRONT SOUTH OF INTERSTATE
70...BUT BELIEVE IT WILL RAPIDLY REBOUND NORTH OVER THE NEXT 1-2
HOURS AS SFC LOW TRACKS NE AND APPROACHES THE UIN AREA IN THE
20-22Z TIME FRAME. HAVE BASED ROUND 2 OF CONVECTION ON LOCAL
WRF...WITH SUGGESTS STORMS SHOULD REFIRE BY MID AFTERNOON AT UIN
AND COU...AND THEN MOVE INTO STL AREA 01-03Z. OBVIOUSLY...WILL TWEEK
SPECIFICS OF CONVECTION ONCE STORMS SHOW THEMSELVES. BASED ON
CURRENT POST-FRONTAL CONDITIONS...HAVE GONE WITH SEVERAL HOURS OF
MVFR CIGS WITH THE WIND SHIFT...WITH THESE LOW CLOUDS SCATTERING
OUT SEVERAL HOURS LATER.

SPECIFICS FOR KSTL...AS MENTIONED ABOVE...OUTFLOW HAS TEMPORARILY
SUPPRESSED WARM FRONT SOUTH OF STL...AND INITIATION OF WAA IN WAKE
OF MCS MAY KICK OFF A BIT OF LIGHT RAIN/SHOWERS OVER THE NEXT HOUR
OR TWO THAT MAY BRIEFLY DROP CONDITIONS INTO MVFR CAT.
HOWEVER...PREVAILING CONDITIONS SHOULD TAKE ON A TYPICAL WARM
SECTOR LOOK NO LATER THAN 20Z...WITH A BKN VFR CU FIELD AND MDT S
WINDS. BELIEVE STRONG STORMS THAT ERUPT OUT WEST SHOULD ADVECT
INTO THE AREA EARLY THIS EVENING...AFTER 00Z...BUT THINK LINE
SHOULD BE FAIRLY QUICK MOVING AND EXIT THE TAF AREA 03-04Z.

TRUETT

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR CRAWFORD MO-
     FRANKLIN MO-GASCONADE MO-IRON MO-JEFFERSON MO-MADISON MO-
     OSAGE MO-REYNOLDS MO-ST. CHARLES MO-ST. FRANCOIS MO-ST.
     LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE MO-WARREN MO-
     WASHINGTON MO.

IL...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR BOND IL-CLINTON
     IL-FAYETTE IL-MADISON IL-MARION IL-MONROE IL-RANDOLPH IL-
     ST. CLAIR IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Apr 22, 3:33 PM CDT, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
333 PM CDT FRI APR 22 2011

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-231200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
333 PM CDT FRI APR 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS ARE LIKELY THIS EVENING. THE PRIMARY SEVERE
WEATHER THREATS ARE LARGE HAIL AND DAMAGING WINDS AND TORNADOES.
LOCALLY HEAVY RAINFALL FROM THESE THUNDERSTORMS COULD LEAD TO
FLASH FLOODING OF LOW LYING AREAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS...WITH LOCALLY HEAVY RAINFALL...ARE POSSIBLE
SATURDAY AND SATURDAY NIGHT ACROSS SOUTHEAST MISSOURI AND EXTREME
SOUTHWEST ILLINOIS.

THUNDERSTORMS...WITH LOCALLY HEAVY RAINFALL...ARE LIKELY SUNDAY
THROUGH MONDAY NIGHT. FLASH FLOODING...AS WELL AS RIVER AND
STREAM FLOODING WILL BE A SIGNIFICANT THREAT THROUGH THIS PERIOD.

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO RELAY ALL SEVERE WEATHER REPORTS AND
RAINFALL AMOUNTS OVER AN INCH TO THE NATIONAL WEATHER SERVICE IN
ST. LOUIS.

CARNEY

In the hours before

Local storm report, Apr 22, 6:26 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
626 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     HAIL             4 W AMERICUS            38.78N  91.64W
04/22/2011  M2.50 INCH       MONTGOMERY         MO   TRAINED SPOTTER

            ON HWY K ALONG THE CALLAWAY AND MONTGOMERY COUNTY LINE

&&

MILLER
Local storm report, Apr 22, 6:30 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
630 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             LINN                    38.48N  91.84W
04/22/2011  M0.70 INCH       OSAGE              MO   TRAINED SPOTTER

            BEGAN 625 PM AND CONTINUES

&&

JP
Local storm report, Apr 22, 6:31 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
631 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             4 W BIG SPRING          38.80N  91.56W
04/22/2011  M1.75 INCH       MONTGOMERY         MO   EMERGENCY MNGR

            MEASURED NEAR THE INTERSECTION OF HWY HH AND K

&&

MILLER
Local storm report, Apr 22, 6:33 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
633 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     HAIL             5 SE LINN               38.43N  91.78W
04/22/2011  E1.00 INCH       OSAGE              MO   TRAINED SPOTTER

&&

TRUETT
Local storm report, Apr 22, 6:35 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
635 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     WALL CLOUD       HERMANN                 38.70N  91.44W
04/22/2011                   GASCONADE          MO   TRAINED SPOTTER

            SPOTTER WAS LOOKING NORTH

&&

MILLER
Special weather statement, Apr 22, 6:35 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
635 PM CDT FRI APR 22 2011

ILZ098>102-MOZ052-060>065-230200-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-LINCOLN MO-
WARREN MO-ST. CHARLES MO-FRANKLIN MO-ST. LOUIS MO-
ST. LOUIS CITY MO-JEFFERSON MO-
INCLUDING THE CITIES OF...EDWARDSVILLE...BELLEVILLE...
ST CHARLES...UNION...ST LOUIS
635 PM CDT FRI APR 22 2011

...DANGEROUS THUNDERSTORM HEADING INTO ST. LOUIS METRO AREA...

AT 635 PM...AN INTENSE THUNDERSTORM...POSSIBLY PRODUCING A
TORNADO...WAS LOCATED JUST NORTHWEST OF HERMANN. THIS LONG LIVED
STORM IS TRACKING EAST AT 45 MPH...AND WILL BE AFFECTING WESTERN
SECTIONS OF THE THE ST LOUIS METRO AREA BETWEEN 7 AND 8 PM...ST
LOUIS CITY BY AROUND 8 PM...AND EASTERN SECTIONS OF THE METRO
BETWEEN 8 PM AND 9 PM.

IF THIS STORM REMAINS INTENSE...DANGEROUS WEATHER CONDITIONS CAN
BE EXPECTED IN THE ST LOUIS METRO AREA...INCLUDING TORNADOES AND
EXTREMELY LARGE HAIL.  A TORNADO WATCH IS IN EFFECT...AND PEOPLE
THROUGHOUT EAST CENTRAL MISSOURI AND SOUTHWEST ILLINOIS ARE URGED
TO CAREFULLY MONITOR LOCAL NEWS MEDIA FOR THE LATEST WEATHER
INFORMATION EARLY THIS EVENING.

TRUETT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 9:24 PM CDTRiver Flood WarningLSXGasconade, Montgomery11 days
Apr 21, 10:14 PM CDTRiver Flood WarningLSXReynolds9 days
Apr 22, 7:12 AM CDTAreal Flood AdvisoryLSXSainte Genevieve, Saint Francois3 hr
Apr 22, 7:17 AM CDTAreal Flood AdvisoryLSXJefferson3 hr
Apr 22, 7:28 AM CDTFlash Flood WarningLSXJefferson, Sainte Genevieve, Saint Francois, Washington6 hr
Apr 22, 8:47 AM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Moniteau, Osage43 min
Apr 22, 9:16 AM CDTSevere Thunderstorm WarningLSXLincoln, Pike44 min
Apr 22, 9:28 AM CDTSevere Thunderstorm WarningLSXCallaway, Lincoln, Montgomery, Pike, Warren47 min
Apr 22, 9:32 AM CDTSevere Thunderstorm WarningLSXCallaway, Cole, Franklin, Gasconade, Lincoln, Montgomery and 2 more43 min
Apr 22, 9:36 AM CDTFlash Flood WarningLSXMarion, Monroe, Ralls, Shelby3 hr
Apr 22, 9:59 AM CDTSevere Thunderstorm WarningLSXLincoln46 min
Apr 22, 10:17 AM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Jefferson, Lincoln, Montgomery, Saint Charles and 2 more43 min
Apr 22, 10:56 AM CDTSevere Thunderstorm WarningLSXSaint Louis, City of Saint Louis49 min
Apr 22, 11:00 AM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Jefferson, Saint Charles, Saint Louis, Warren and 2 more45 min
Apr 22, 11:44 AM CDTSevere Thunderstorm WarningLSXJefferson, Saint Louis, City of Saint Louis46 min
Apr 22, 12:34 PM CDTRiver Flood WarningLSXSaint Charles26 hr
Apr 22, 2:39 PM CDTRiver Flood WarningLSXMarion37 hr
Apr 22, 4:32 PM CDTSevere Thunderstorm WarningLSXCole, Moniteau43 min
Apr 22, 4:40 PM CDTTornado WarningLSXCole, Moniteau50 min
Apr 22, 5:10 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade39 min
Apr 22, 5:12 PM CDTTornado WarningLSXBoone, Callaway, Cole48 min
Apr 22, 5:49 PM CDTTornado WarningLSXCallaway, Gasconade, Montgomery, Osage41 min
Apr 22, 6:05 PM CDTSevere Thunderstorm WarningLSXCole, Osage40 min
Apr 22, 6:22 PM CDTTornado WarningLSXFranklin, Gasconade, Lincoln, Montgomery, Warren38 min
Apr 22, 6:55 PM CDTTornado WarningLSXLincoln, Saint Charles, Saint Louis, Warren50 min
Apr 22, 6:58 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis47 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.